Образец цитирования:
А. А. Кириллов, Д. В. Юрьев, “Кэлерова геометрия бесконечномерного однородного многообразия M=Diff+(S1)/Rot(S1)M=Diff+(S1)/Rot(S1)”, Функц. анализ и его прил., 20:4 (1986), 79–80; Funct. Anal. Appl., 20:4 (1986), 322–324
Paul Malliavin, “Invariant or quasi-invariant probability measures for infinite dimensional groups”, Jpn. J. Math., 3:1 (2008), 19
Ю. А. Неретин, “О разделении спектров в анализе ядер Березина”, Функц. анализ и его прил., 34:3 (2000), 49–62; Yu. A. Neretin, “On the Separation of Spectra in the Analysis of Berezin Kernels”, Funct. Anal. Appl., 34:3 (2000), 197–207
G. Besson, G. Courtois, S. Gallot, “Entropies et rigidités des espaces localement symétriques de courbure strictement négative”, Geometric and Functional Analysis, 5:5 (1995), 731
Osmo Pekonen, “Universal Teichmüller space in geometry and physics”, Journal of Geometry and Physics, 15:3 (1995), 227
D.V. Juriev, “Infinite dimensional geometry and quantum field theory of strings. III. Infinite dimensional W-geometry of a second quantized free string”, Journal of Geometry and Physics, 16:3 (1995), 275
А. Д. Попов, “Геометрическое квантование струн и репараметризационная инвариантность”, ТМФ, 83:3 (1990), 384–398; A. D. Popov, “Geometric quantization of strings and reparametrization invariance”, Theoret. and Math. Phys., 83:3 (1990), 608–619
Subhashis Nag, Alberto Verjovsky, “Diff (S 1) and the Teichmüller spaces”, Commun.Math. Phys., 130:1 (1990), 123
Д. В. Юрьев, “Неевклидова геометрия зеркал и предквантование на однородном кэлеровом многообразии $M=\operatorname{Diff}_+(S^1)/\operatorname{Rot}(S^1)$”, УМН, 43:2(260) (1988), 159–160; D. V. Yur'ev, “Non-Euclidean geometry of mirrors and prequantization on the homogeneous Kähler manifold $M=\operatorname{Diff}_+(S^1)/\operatorname{Rot}(S^1)$”, Russian Math. Surveys, 43:2 (1988), 187–188
Edward Witten, “Coadjoint orbits of the Virasoro group”, Commun.Math. Phys., 114:1 (1988), 1
А. А. Кириллов, Д. В. Юрьев, “Кэлерова геометрия бесконечномерного однородного пространства $M=\operatorname{Diff}_+(S^1)/\operatorname{Rot}(S^1)$”, Функц. анализ и его прил., 21:4 (1987), 35–46; A. A. Kirillov, D. V. Yur'ev, “Kähler geometry of the infinite-dimensional homogeneous space $M=\operatorname{Diff}_+(S^1)/\operatorname{Rot}(S^1)$”, Funct. Anal. Appl., 21:4 (1987), 284–294